# SDR SWAA2013053116634

- Difficulty date: May 22, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,728 hours, 22,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 3917629519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD DOOR LT MIDDLE STOP FITTING CRACKED.  R & R MIDDLE STOP IAW SRM.
